Items where Author is "Matutu, P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Dube, T. and Matutu, P. (2007) Pointfree pseudocompactness revisited. Topology and its Applications, 154 (10). pp. 2056-2062. ISSN 0166-8641

Matutu, P. (2007) Bi-Alexandroff spaces. Quaestiones Mathematica, 30 (1). pp. 57-65. ISSN 1607-3606

Dube, T. and Matutu, P. (2007) A few points on Pointfree pseudocompactness. Quaestiones Mathematica, 30 (4). pp. 451-464. ISSN 1607-3606

Matutu, P. (2007) Implementing innovative assessment methods in undergraduate mathematics. In: South African Mathematical Congress, 31 Oct - 02 Nov 2007, Cape Town. (Unpublished)

This list was generated on Wed Jul 23 23:35:09 2014 SAST.